# SDR DXTA2024042911625

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 6,205 hours, 4,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 007222
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT OVER SEAT 3 IS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY.  OPS CHECK GOOD. IAW AMM 33-50-06.
